Mathematical Analysis of the Non Linear Epidemic Model
Laid Chahrazed-Rahmani Fouad Lazhar1 Show affiliations
- University Mentouri, Algeria
Journal of Mathematics and Statistics, Volume 8, Issue 2, pp. 258–263 · doi.org/10.3844/jmssp.2012.258.263
Abstract
Classical epidemic models assume that the size of the total population is constant. More recent models consider a population size variable to take into account a longer period with death and disease causing reduced reproductive. The model contains a disease-free equilibrium and one or multiple equilibria are endemic. The stability of a disease-free status equilibrium and the existence of other nontrivial equilibria can be determined by the ratio called the basic reproductive number, which quantifies the number of secondary infections arise from a simple put infected in a population of sensitive. First, the local stability of the infection-free equilibrium and endemic equilibrium were analyzed, respectively. Second, the endemic equilibrium was formulated in terms of the incidence rate and local asymptotic stability. Finally we applied the adomian decomposition method to the system Epidemiologic. This method yields an analytical solution in terms of convergent infinite power series.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Lazhar, L. C. F. (2012). Mathematical Analysis of the Non Linear Epidemic Model. Journal of Mathematics and Statistics, 8(2), 258–263. https://doi.org/10.3844/jmssp.2012.258.263
- Licence
- © Science Publications
- Issue
- Volume 8, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
